Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 112, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2005, 1:57 PM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 63 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2005, 1:57 PM CDT (18:57 UTC)
- Expired
- Jul 23, 2005, 3:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Green Lake County, WI, Marquette County, WI
The radar
The Green Bay radar (KGRB), 126 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 2:05 PM CDT | TSTM WND GST 58 | 2 N Mauston, WI | MEASURED |
| Jul 23, 2:10 PM CDT | TSTM WND GST 61 | Castle Rock, WI | INTERSECTION OF COUNTY ROADS Z AND F NEAR CASTLE ROCK PARK. |
| Jul 23, 2:10 PM CDT | TSTM WND DMG | 10 W Wautoma, WI | MANY TREES AND POWERLINES DOWN. WINDS ESTIMATED AT 50 TO 60 MPH. |
| Jul 23, 2:19 PM CDT | TSTM WND DMG | Wautoma, WI | MANY TREES AND POWERLINES DOWN. WINDS ESTIMATED AT 50 TO 60 MPH. |
| Jul 23, 2:20 PM CDT | TSTM WND GST 55 | Oxford, WI | 50 TO 60 MPH WINDS |
| Jul 23, 2:26 PM CDT | TSTM WND DMG | 5 E Westfield, WI | TREE DOWN. |
| Jul 23, 2:30 PM CDT | TSTM WND DMG | 7 S Montello, WI | TREES DOWN AT 12TH AVE. SOUTH OF COUNTY O. |
| Jul 23, 2:32 PM CDT | TSTM WND GST 50 | 2 Wsw Montello, WI | |
| Jul 23, 2:35 PM CDT | TSTM WND GST 0 | Green Lake, WI | |
| Jul 23, 2:35 PM CDT | TSTM WND GST 54 | Green Lake, WI | |
| Jul 23, 2:45 PM CDT | TSTM WND DMG | Marquette, WI | TREES DOWN COUNTY WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:50 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 231857 SVRMKX WIC047-077-232000- /O.NEW.KMKX.SV.W.0112.050723T1857Z-050723T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 157 PM CDT SAT JUL 23 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 300 PM CDT * AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTH OF WESTFIELD TO 38 MILES WEST OF WESTFIELD...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF LAKE WAZEECHA TO 9 MILES SOUTHWEST OF MAUSTON... AND MOVING EAST AT 60 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WESTFIELD AROUND 220 PM CDT... MONTELLO AROUND 230 PM CDT... PRINCETON AND BERLIN AROUND 235 PM CDT... GREEN LAKE AROUND 245 PM CDT... MARKESAN AROUND 255 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS ADAMS AND JUNEAU COUNTIES. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4422 8964 4366 9051 4367 8894 4422 8891 $$ MK
4 follow-up statements
000 WWUS53 KMKX 231911 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 209 PM CDT SAT JUL 23 2005 WIC047-077-232000- /O.CON.KMKX.SV.W.0112.000000T0000Z-050723T2000Z/ MARQUETTE-GREEN LAKE- 209 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CDT FOR GREEN LAKE AND MARQUETTE COUNTIES... AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH AND DIME SIZED HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF WAUPACA TO 26 MILES NORTH OF WISCONSIN DELLS TO 8 MILES EAST OF MAUSTON...MOVING EAST AT 60 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SPRINGFIELD CORNERS AND LAWRENCE BY 215 PM CDT... WESTFIELD BY 220 PM CDT... HARRISVILLE AND OXFORD BY 225 PM CDT... PACKWAUKEE AND ENDEAVOR BY 230 PM CDT... GLEN OAK AND MONTELLO BY 235 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4422 8964 4366 9051 4364 8889 4422 8889 $$ BORGHOFF/ZAJDEL
000 WWUS53 KMKX 231924 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 224 PM CDT SAT JUL 23 2005 WIC047-077-232000- /O.CON.KMKX.SV.W.0112.000000T0000Z-050723T2000Z/ MARQUETTE-GREEN LAKE- 224 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CDT FOR GREEN LAKE AND MARQUETTE COUNTIES... AT 220 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF DESTRUCTIVE WINDS IN EXCESS OF 70 MPH WITH DIME SIZED HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NESHKORO TO WESTFIELD TO 21 MILES NORTH OF PORTAGE TO WISCONSIN DELLS...MOVING EAST AT 60 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... PACKWAUKEE AND MONTELLO BY 230 PM CDT... GLEN OAK...PRINCETON AND ENDEAVOR BY 235 PM CDT... BERLIN BY 240 PM CDT... MARQUETTE AND GREEN LAKE BY 245 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN AND CENTRAL WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4399 8963 4366 9010 4364 8889 4400 8889 $$ BORGHOFF
000 WWUS53 KMKX 231936 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 235 PM CDT SAT JUL 23 2005 WIC047-077-232000- /O.CON.KMKX.SV.W.0112.000000T0000Z-050723T2000Z/ MARQUETTE-GREEN LAKE- 235 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CDT FOR GREEN LAKE AND MARQUETTE COUNTIES... AT 233 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH WITH DIME SIZED HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BERLIN TO PRINCETON TO GLEN OAK TO 7 MILES SOUTH OF ENDEAVOR...MOVING EAST AT 60 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MARQUETTE AND GREEN LAKE BY 240 PM CDT... DALTON AND KINGSTON BY 245 PM CDT... MANCHESTER AND MARKESAN BY 250 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS WESTERN AND CENTRAL WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4399 8963 4366 9010 4364 8889 4400 8889 $$ BORGHOFF
000 WWUS53 KMKX 231949 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CDT SAT JUL 23 2005 WIC047-077-232000- /O.CON.KMKX.SV.W.0112.000000T0000Z-050723T2000Z/ MARQUETTE-GREEN LAKE- 249 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CDT FOR GREEN LAKE AND MARQUETTE COUNTIES... AT 246 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN ACTIVATION IS SUGGESTED. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES EAST OF BERLIN TO 8 MILES EAST OF GREEN LAKE TO MANCHESTER TO 6 MILES SOUTHWEST OF KINGSTON...MOVING EAST AT 60 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... RURAL SOUTHEASTERN GREEN LAKE COUNTY AT 300 PM CDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS MARQUTTE COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8909 4366 8950 4364 8889 4399 8888 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:30 AM CDT, 10 hours 27 minutes earlier.
Area forecast discussion, Jul 23, 3:30 AM CDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT SAT JUL 23 2005 .DISCUSSION...FORECAST FOCUS ON PRECIP CHANCES TODAY/TONIGHT...AND HEAT ON SUNDAY. SFC ANIMATION SHOWS HI PRES RDG STILL NOSING INTO CWA WITH QUIET ERLY FLOW AND DRIER DEW POINTS. HOWEVER FAIRLY POTENT WAA/H8 SPEED CONVERGENCE ALREADY TAKING SHAPE ACRS SE MN/NE IA WITH BAND OF CONVECTION THERE. MODELS SHOW A SHORT WAVE SWINGING THRU DURG MAINLY MRNG HRS. MORE SHORT WAVE ENERGY BACK IN DAKOTAS WITH MORE VIGOROUS CLUSTER OF STORMS. GFS SHOWING ALMOST AN INCH OF RAIN BY 18Z. WILL OPT FOR MAXES TODAY THAT ARE HIGHER THAN GFS MOS BUT LOWER THAN ETA MOS. THIS LARGELY DUE TO UPSTREAM CLOUD/PCPN TRENDS. POTENTIAL TIGHT SW/NE GRADIENT IN CWA POPS TNGT AS TSTMS RIDE AROUND UPR RIDGE WITHIN WAA REGIME BEING FED BY LLJ. LLJ LARGELY FOCUSES BEST COVERAGE OF PCPN IN NERN CWA AND FURTHER NORTH INTO GRB CWA. BEST H8 THERMAL PACKING ACRS WRN CWA B4 6Z AND THEN ERN CWA AFT 6Z. GFS/NAM HAVE H8 HOT PROD FIRMLY ENTRNCHED ACRS CWA BY 12Z SUN. THE HOT H8 AXIS THEN SITS ACROSS CWA FOR SUN WITH THE H8 TEMPS STILL WITHIN 24C TO 26C RANGE...HOTTEST NR WI/IL BORDER. WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR ENTIRE CWA FOR SUNDAY WITH HEAT INDICES STILL SHOWING VALUES AOA 105. ATMOS CAPPED SO WILL RETAIN GOING DRY FCST. MON THROUGH TUE TIME FRAME SHOWING SERIES OF RIPPLES WITHIN MORE ZONAL H5 FLOW. H2 PROGS INDICATING CWA SITTING BENEATH RRQ OF ULJ... WITH AREAS OF UPR LVL DIVERGENCE. H8 CONVERGENCE ALSO A PLAYER...SO COULD SEE SOME BENEFICIAL RUNS WITH THIS REGIME...DEPENDING OF COURSE ON WHERE BOUNDARY ACTUALLY SETS UP. .MKX WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY SUNDAY INTO SUNDAY EVENING...ZONES 46-47...51-52...56>60...62>72. &&
Hazardous weather outlook, Jul 23, 11:30 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1130 AM CDT SAT JUL 23 2005 WIZ046-047-051-052-056>060-062>072-241000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1130 AM CDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAINLY OVER MARQUETTE COUNTY NORTH OF MONTELLO. OVER THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY INTO SUNDAY EVENING...THE EXPECTED COMBINATION OF TEMPERATURES IN THE MIDDLE TO UPPER 90S AND DEWPOINTS IN THE LOWER TO MIDDLE 70S MAY RESULT IN DANGEROUS HEAT INDICES OF 105 TO NEAR 110. THUNDERSTORMS ARE POSSIBLE ACROSS ALL SOUTH CENTRAL AND SOUTHEAST WISCONSIN SUNDAY NIGHT INTO TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY SUNDAY NIGHT...SHIFTING INTO FAR SOUTHERN WISCONSIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-241000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1130 AM CDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON OR EVENING. HIGH WINDS AND HAIL ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY SUNDAY NIGHT...SHIFTING INTO FAR SOUTHERN WISCONSIN ON MONDAY. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET TUESDAY AND WEDNESDAY DUE TO WINDS AND WAVES. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ HENTZ
In the hours before
Local storm report, Jul 23, 1:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
128 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL MERRIMAC 43.37N 89.63W
07/23/2005 0.75 INCH SAUK WI PUBLIC
&&
PJSLocal storm report, Jul 23, 1:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
144 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL 8 S WEST BARABOO 43.36N 89.77W
07/23/2005 0.25 INCH SAUK WI AMATEUR RADIO
&&
PJSLocal storm report, Jul 23, 1:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
148 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 8 W ARLINGTON 43.34N 89.54W
07/23/2005 0.25 INCH COLUMBIA WI TRAINED SPOTTER
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:53 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 67 min |
| Jul 23, 1:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 46 min |
| Jul 23, 2:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 44 min |
| Jul 23, 2:43 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 32 min |
| Jul 23, 2:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 54 min |
| Jul 23, 3:01 PM CDT | Tornado Warning | MKX | Dodge | 29 min |
| Jul 23, 3:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Jul 23, 3:11 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 42 min |
| Jul 23, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 44 min |
| Jul 23, 3:21 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 40 min |
| Jul 23, 3:23 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 22 min |
| Jul 23, 3:29 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 53 min |
| Jul 23, 3:46 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 60 min |
| Jul 23, 3:50 PM CDT | Special Marine Warning | MKX | 85 min | |
| Jul 23, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 29 min |
| Jul 23, 4:09 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.